# SDR SWAA2022072722893

- Difficulty date: June 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN W/W FWD WALL; VERTICAL PRESSURE WEB HAS A CRACK. STA-663 LBL-40 / [01] MEASUREMENTS;[02] REMOVED PREVIOUS REPAIR AND PERFORMED VISUAL INSPECTION FOUND CRACK SIZE 16' AND FOUND UNWANTED MATERIAL ON VAPOR BARRIER PER B737NTM51-05-01 PART 1;[03] PREPARED DAMAGED AREA TO APPLY 24HR DRY OUT ON VAPOR BARRIER AT DAMAGED AREA PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4.D);[04] VERIFIED STEPS 2 AN 3 OK TO DRY OUT;[05] PERFORMED DRY OUT AND APPLIED THE FABRIC REPAIR PLIES AT DAMAGED AREA ON L/H MAIN W/W FWD WALL; VERTICAL PRESSURE WEB (VAPOR BARRIER) PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4.D;E;F).;[06] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AROUND THE REPAIR AREA; NO DELAMINATION FOUND; NO DAMAGED NOTE AT COMPOSITE MATERIAL AS PER  B737NTM51-05-01 PART 1.;[07] VERIFIED STEPS 5 AND 6. OK TO TOP COAT;[08] APPLIED TEFLON PAINT ON L/H MAIN W/W FWD WALL ;VERTICAL PRESSURE WEB REF B 737 AMM 51-21-81-370-801;[09] VERIFIED STEP 8;[10] STEP 4 WAS ACCOMPLISHED AS RII
